# SDR USAA2009060391387

- Difficulty date: June 1, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- Aircraft time: 55,784 hours, 37,580 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FPBH - MAJOR REPAIR - CRACK ON VERTICAL STIFFENER WEB AT BS 178 BULKHEAD WL 230, RBL 17.  REPAIRED VERTICAL STIFFENER WEB AT BS 178 BULKHEAD WL 230, RBL 17 IAW B737 SRM 53-10-08.
